Open Access
September 2018 Some estimations of summation-integral-type operators
Vishnu Narayan Mishra, Rishikesh Yadav
Tbilisi Math. J. 11(3): 175-191 (September 2018). DOI: 10.32513/tbilisi/1538532034


In this paper, the Szász-Mirakjan-Kantorovich type operators are studied with the help of direct result and weighted approximation properties. Some basic lemmas, theorems are given and proved, at last, we discuss the rate of convergence and a comparison takes place with the Szász-Mirakjan-Kantorovich operators by graphical representations.


The authors would like to express their deep gratitude to the anonymous learned referee(s) and the editor for their valuable suggestions and constructive comments, which resulted in the subsequent improvement of this research article. The authors are also grateful to all the editorial board members and reviewers of esteemed journal i.e. Tbilisi Mathematical Journal (TMJ).


Download Citation

Vishnu Narayan Mishra. Rishikesh Yadav. "Some estimations of summation-integral-type operators." Tbilisi Math. J. 11 (3) 175 - 191, September 2018.


Received: 27 April 2018; Accepted: 4 July 2018; Published: September 2018
First available in Project Euclid: 3 October 2018

zbMATH: 07172283
MathSciNet: MR3954202
Digital Object Identifier: 10.32513/tbilisi/1538532034

Primary: 41A25
Secondary: 41A35 , 41A36

Keywords: Kantorovich operators , Korovkin-type approximation results , modulus of smoothness , Peetre's K-functional , Szász-Mirakjan operators , weighted modulus of continuity

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

Vol.11 • No. 3 • September 2018
Back to Top